Alert archive / Maine / Gale Warnings in 2011
Gale Warning 26, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Oct 14, 2011, 10:15 PM EDT. It took effect at Oct 15, 2011, 6:00 AM EDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2011, 10:15 PM EDT (02:15 UTC)
- In effect from
- Oct 15, 2011, 6:00 AM EDT
- Expired
- Oct 16, 2011, 9:15 AM EDT
- In force
- 27 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
381 WHUS71 KCAR 150215 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1015 PM EDT FRI OCT 14 2011 ANZ050>052-151015- /O.EXT.KCAR.SC.Y.0063.000000T0000Z-111015T0900Z/ /O.UPG.KCAR.GL.A.0015.111015T1200Z-111016T2000Z/ /O.NEW.KCAR.GL.W.0026.111015T1000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1015 PM EDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 4 PM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORTON
8 follow-up statements
516 WHUS71 KCAR 150509 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 109 AM EDT SAT OCT 15 2011 ANZ050>052-151315- /O.CAN.KCAR.SC.Y.0063.000000T0000Z-111015T0900Z/ /O.CON.KCAR.GL.W.0026.111015T1000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 109 AM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM EDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
576 WHUS71 KCAR 150714 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 314 AM EDT SAT OCT 15 2011 ANZ050>052-151515- /O.CON.KCAR.GL.W.0026.111015T1000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 314 AM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
179 WHUS71 KCAR 151443 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1043 AM EDT SAT OCT 15 2011 ANZ050>052-152245- /O.CON.KCAR.GL.W.0026.000000T0000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1043 AM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PF/VJN
433 WHUS71 KCAR 152015 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 415 PM EDT SAT OCT 15 2011 ANZ050>052-160415- /O.CON.KCAR.GL.W.0026.000000T0000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 415 PM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ VJN
652 WHUS71 KCAR 152215 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 615 PM EDT SAT OCT 15 2011 ANZ050>052-160615- /O.CON.KCAR.GL.W.0026.000000T0000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 615 PM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ NORTON
573 WHUS71 KCAR 160213 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1013 PM EDT SAT OCT 15 2011 ANZ050>052-161015- /O.CON.KCAR.GL.W.0026.000000T0000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1013 PM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ NORTON
875 WHUS71 KCAR 160723 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 323 AM EDT SUN OCT 16 2011 ANZ050>052-161530- /O.CON.KCAR.GL.W.0026.000000T0000Z-111016T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 323 AM EDT SUN OCT 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ NORTON
027 WHUS71 KCAR 161315 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 915 AM EDT SUN OCT 16 2011 ANZ050>052-162100- /O.CAN.KCAR.GL.W.0026.000000T0000Z-111016T2000Z/ /O.NEW.KCAR.SC.Y.0064.111016T1315Z-111017T2200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 915 AM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Oct 14, 10:09 PM EDT, 6 minutes earlier.
Area forecast discussion, Oct 14, 10:09 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1009 PM EDT FRI OCT 14 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. AN UPPER TROUGH WILL
THEN CROSS NEW ENGLAND SATURDAY NIGHT INTO SUNDAY AFTERNOON. AFTER
A BRIEF BREAK LATE SUNDAY AFTERNOON INTO SUNDAY EVENING...ANOTHER
UPPER LEVEL DISTURBANCE WILL MORE SHOWERS OR GENERAL LIGHT RAINFALL
TO THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING.
&&
.NEAR TERM /THROUGH SATURDAY/...
UPDATE...TO KEEP THINGS CURRENT. OTHERWISE PREVIOUS FORECAST
CONTINUES ON TRACK.
PREVIOUS DISCUSSION...INTENSE LOW PRESSURE WILL MOVE INTO CENTRAL CANADA
TONIGHT AND DURING THE DAY SATURDAY. AN OCCLUDED FRONT WILL
APPROACH FROM THE SOUTHWEST BEHIND THIS SYSTEM AND MOVE THROUGH
THE REGION TONIGHT. EXPECT ANOTHER ROUND OF RAIN AS THIS SYSTEM
PASSES THROUGH. COLDER AIR IS EXPECTED TO FILTER IN DURING
SATURDAY AFTERNOON. FOR POPS HAVE USED A BLEND OF THE
NAM12...GFS40 AND THE SREF TO INITIALIZE THE GRIDS. HAVE MANUALLY
ADJUSTED POP NUMBERS HIGHER OVER MAXIMUM PROBABILITY TIME PERIODS.
IN WEATHER GRIDS WILL USED HEAVY RAIN AT TIMES WORDING OVER
HIGHEST POP AREAS. HAVE USED THE LAMP25 FOR AREAS OF FOG BASED ON
VISIBILITY FORECAST. WILL ONLY ADJUST TEMPERATURE GRIDS LOWER OVER
THE COASTAL WATERS. FOR QPF WILL BLEND THE NAM12...GFS40 AND SREF.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
SAT NGT INTO ERLY SUN AFTN LOOK TO BE MSLY CLDY AND UNSETTLED
ACROSS THE FA AS TWO WEAK S/WVS PIN-WHEELING ARND A CLOSED UPPER
VORTEX OVR JAMES BAY MOVE W TO E OVR THE FA. NRN AND CNTRL PTNS OF
THE REGION WHERE THE BEST MID LVL VORT ADVCN IS XPCTD ALSO APPEAR
TO HAVE A GOOD BET OF SCT SHWRS DURG THESE PDS. ALTHOUGH OVRNGT
LOWS WILL BE COOLER SAT NGT...CLD CVR AND FAIRLY STRONG PRES GRAD
SW LLVL WINDS WILL STILL KEEP TEMPS ABV NORMAL. CONTD COOL ADVCN
ON SUN WITH BRISK WSW WINDS WILL BRING THE FIRST DAY OF NEAR
NORMAL HI TEMPS TO THE REGION IN QUITE SOME TM.
AFT A BREAK IN THE SHWRS AND PERHAPS IN THE CLD CVR LATE SUN AFTN
AND EVE...MODELS KEY ON A VERY PROGRESSIVE S/WV ASSOCIATED A WITH
FAST MOVG UPPER LVL JET STREAK APCHG FROM THE NRN PLAINS. THIS
FEATURE WILL THICKEN THE CLDNSS BACK UP OVR THE FA AND WILL ALSO
RESULT IN LATE NGT AND MON MORN SHWRS AND EVEN A BAND OF ORGANIZED
LGT RNFL OVR CNTRL AND DOWNEAST PTNS OF THE FA. GIVEN VERY
PROGRESSIVE NATURE OF THIS SYSTEM...IT IS DIFFICULT TO BE CERTAIN
WITH TIMING AND QPF AMOUNTS WITH RNFL OVR OUR FA. OUR FCST TAKES A
BLEND OF THE FASTER AND LESSER QPF 12Z GFS AND OTHER SLOWER MODEL
SOLUTIONS WHICH GIVE A LITTLE LATER ONSET...BUT MORE GENERAL QPF.
POTENTIALLY...SOME LOCATIONS COULD GET UP TO A QUARTER OF AN INCH
OF RAINFALL BEFORE LGT RN/SHWRS MSLY END BY MON AFTN.
IN FACT THE IDEA OF ONE COHESIVE AREA OF QPF MAY BE OVERSIMPLIFIED...
WITH A FEW MODELS SUGGESTING TWO AREAS OF PRECIP...ONE OFFSHORE
OVR THE GULF OF ME WITH A WEAKLY DEVELOPING SFC LOW AND ANOTHER
AREA INLAND OVR CNTRL/INTERIOR DOWNEAST ME ASSOCIATED WITH THE
UPPER LVL DVRG AND MID LVL VORT ADVCN ASSOCIATED WITH THE APCHG
UPPER LVL JET STREAK. FOR NOW WE CONSOLIDATE THESE TWO AREAS WITH
A MAX WEIGHTING OF LIKELY POPS. OVRNGT LOW TEMPS SUN NGT WILL ONLY
BE SLIGHTLY COOLER THAN SAT NGT'S LOW TEMPS...WITH PERHAPS A
LITTLE MORE RECOVERY TO HI TEMPS MON THAN SUN...SPCLY IF THE CLDS
BREAK IN TM FOR SOME AFTN SUNSHINE AFT THE PASSAGE OF THE S/WV
ALF.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
GENERALLY FAIR AND SEASONAL WEATHER CAN BE EXPECTED MONDAY NIGHT
INTO EARLY TUESDAY FOR THE BEGINNING OF THE LONG RANGE. HOWEVER
THE NEXT IN A SERIES OF SYSTEMS LOOKS TO DEVELOP ALONG THE EAST
COAST AND MOVE NORTH TO AFFECT THE REGION WITH MORE RAIN BY
TUESDAY NIGHT INTO WEDNESDAY. FORECAST GUIDANCE CONTINUES TO
DISAGREE WITH THE TIMING AND INTENSITY OF THIS SYSTEM WITH THE
CANADIAN MODEL DEPICTING A STRONGER AND FARTHER WEST SOLUTION
WHILE THE ECMWF IS CONSIDERABLY WEAKER AND FARTHER EAST. OPTED TO
GO MAINLY WITH THE GFS/GMOS FOR THE FORECAST AS THIS SOLUTION
LIES BETWEEN THE TWO EXTREMES. THIS SYSTEM WILL DEPART BY LATER
NEXT THURSDAY WITH COOLER AND BLUSTERY WEATHER TO FOLLOW FOR THE
END OF NEXT WEEK ALONG WITH THE CHANCE OF A FEW LINGERING SHOWERS.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: IFR CONDITIONS EXPECTED TONIGHT INTO EARLY SATURDAY.
CONDITIONS EXPECTED TO IMPROVE TO VFR LATER SATURDAY.
SHORT TO LONG TERM: MVFR POSSIBLE FOR NRN TAF SITES SAT NGT AND
SUN IN COLD ADVCN BKN-OVC SC AND AN OCNL SHWR WHILE DOWNEAST SITES
REMAIN VFR. ALL SITES MAY EXPERIENCE A PD OF MVFR CLGS WITH SHWRS
LATE SUN NGT INTO MON MORN. ALL SITES SHOULD THEN BECOME VFR MON
AFTN AND REMAIN SO THRU TUE. LOW MVFR/IFR IN RN...PATCHY DZ AND
FOG WILL AGAIN BE POSSIBLE ACROSS ALL TAF SITES LATE TUE NGT INTO
WED.
&&
.MARINE...
NEAR TERM: HAVE MANUALLY ADJUSTED THE WIND GRIDS BASED ON THE
NAM12 WINDS. EXPECT SUSTAINED WINDS BETWEEN 25 AND 30 KNOTS WITH
GUST TO ABOUT 35 KNOTS. WILL LEAVE THE GALE WATCH IN PLACE. FOR
WAVES: THE SWAN/NAM CONTINUES TO MATCH OBSERVATIONS VERY WELL SO
WILL GENERATE LATEST WAVE GRIDS WITH THIS MODEL. EXPECT SIGNIFICANT
FETCH TO DEVELOP IN SOUTHERLY FLOW ACROSS GULF OF MAINE TOMORROW.
SHORT TO LONG TERM: WILL CONT GALE WATCH INTO THE SHORT TERM TIL
20Z SUN...AFTWRDS...BOTH SUSTAINED AND WIND GUSTS SHOULD DROP OFF
BLO GALE CRITERIA. AN SCA WILL LIKELY BE NEEDED TO REPLACE ANY
POTENTIAL GALE SUN FOR A TM SUN NGT...AFTER WHICH...ONLY WV HTS
OVR OUTER MZS MIGHT STAND IN THE WAY OF DROPPING ALL MARINE HDLNS
ON MON. DUE TO FAIRLY MILD SFC AIR TEMPS XPCTD OVR OUR WATERS...WE
USED STRICTLY NAM12 WINDS FROM THE 12Z CYCLE FOR SAT NGT INTO
SUN...CAPPING SUSTAINED WINDS AT 25 KTS AND WIND GUSTS AT 35 KTS.
OTHERWISE...WE KEPT AT OR JUST BLO WW3 FCST WV HTS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM 8 AM EDT SATURDAY THROUGH SUNDAY AFTERNOON FOR
ANZ050>052.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ050>052.
&&
NEAR TERM...MIGNONE/NORTON
SHORT TERM...VJN
LONG TERM...FITZSIMMONS
AVIATION...MIGNONE
MARINE...MIGNONE/VJNHazardous weather outlook, Oct 14, 10:08 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1008 PM EDT FRI OCT 14 2011 MEZ001>006-010-011-015>017-029>032-160215- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1008 PM EDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-160215- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1008 PM EDT FRI OCT 14 2011 ...GALE WATCH IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORTON
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:22 AM EDT | Wind Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.